# SDR DALA2018020200704

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON I/B SIDE SKIN AT 442AL CUT OUT FOUND CRACKED C/W ERA 565088-14.
